About this Journal Submit a Manuscript Table of Contents
ISRN Mathematical Analysis
Volume 2012 (2012), Article ID 909632, 17 pages
http://dx.doi.org/10.5402/2012/909632
Research Article

A Class of Integral Operators Preserving Subordination and Superordination for Analytic Functions

1Department of Mathematics, Faculty of Science, P.O. Box 838, Dammam 31113, Saudi Arabia
2Department of Mathematics, Rzeszów University of Technology, Ul. W. Pola 2, 35-959 Rzeszów, Poland

Received 8 May 2012; Accepted 26 June 2012

Academic Editors: J. Cui, J.-L. Wu, and C. Zhu

Copyright © 2012 H. A. Al-Kharsani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. A. Al-Kharsani, N. M. Al-Areefi, and Janusz Sokół, “A Class of Integral Operators Preserving Subordination and Superordination for Analytic Functions,” ISRN Mathematical Analysis, vol. 2012, Article ID 909632, 17 pages, 2012. doi:10.5402/2012/909632